# SDR GTIA9700129

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - SURFACE CORROSION WITH EXFOLIATION ON LONGERON DIRECTLY BENEATH OUTFLOW VALVE IN AFT PIT, RIB ANGLE IN FRONT OF OUTFLOW VALVE HAS SURFACE CORROSION DOWN AND TO RT OF VALVE.  REMOVED CORRODED STRAP, FABRICATED NEW PART ALODINED, PRIMED, AND INSTALLED IAW SRM 51-10-1, 51-10-3, 51-30-4.  REMOVED CORROSION PER SRM 51-10-3 (WAS .040, IS .039, WITHIN LIMITS PER SRM 53-01 FIG 1.  ALODINED AND PRIMED PER SRM 51-10-3.  (M)
